# SDR ASAA1058317

- Difficulty date: October 1, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 6,162 hours, 1,834 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: A56100022
- Part serial: AC01519
- Condition: Overheated
- Location: Cockpit
- Part time: 6,164 hours, 1,831 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT R OVERHEAT SIDE ILLUMINATED.  REMAINED ILLUMINATED AFTER COMPLETION OF QRH PROCEDURE FAULT CODE 304 020 42.  REPLACED NR 2 RT SLIDER WINDOW PER MM 56 12 11 000 AND 56 12 11 400.  OPS CHECK GOOD.
